Doctor insights on:
I'm on 20mg of propalanol (inderal (propranolol) ) is that a lot? And what could happen of i stop? I'm on it for anxiety.
I am on inderal (propranolol) for frequent pvcs. They do help in a way but do not stop them completly. Is there anything else I could try?
Do side effects of inderal (propranolol) persist even after you stop the medication - such as short term memory loss?
My doctor just completely abruptly stop all my medication klonopin inderal (propranolol) and reemron what do I do ?
See a new doctor: Abruptly stopping all of your medication is not only going to be unhelpful, but sounds retaliatory. Did he explain to you why he did not give you something to replace it? Stopping Inderal (propranolol) suddenly can lead to rebound hypertension. Stopping clonopin can do the same and also lead to seizures and delirium not to extreme rebound anxiety. It is absolutely contraindicated. Stopping Remeron will make it very difficultfor you to sleep and if you were relying on it as an antidepressant can bring your mood crashing down. If you have a family practitioner i would recommend contact the family practitioner as soon as possible and ask to be slowly tapered off these medications and thatthe family practitioner take over your care until you can find a psychiatrist who will not do something like this to you.If things get really bad please don't hesitate to go to the emergency room or to the hospital. If it were me however i would not go back to see that psychiatrist again. ...Read more
I m 45 yrs n i took inderal (propranolol) 5mg and tapper the doses to stop treatment but i got shakky and skip beat what should I do? My treatment by cardiologist
Inderal (propranolol): Inderal (propranolol) 5mg is a very low dose. Did the cardiologist advise you to stop the inderal (propranolol)? You should ask your treating physician(s) what they advise. Without knowing more than is in your question, its hard to advise you but 5mg of Inderal (propranolol) wouldn't be a problem for most people. ...Read more
I am having a bronchial infection , & I am having inderal (propranolol) 20 mg per day , should I stop it of I am having a chest cold?
Epilepsy. On meds for years. Lobectomy in 2007, seizures gone, *nothing* on long-term EEG. Can I stop meds? On 400 Carbatrol bid, 10 inderal (propranolol) bid.
It depends: The Inderal, (propranolol) first of all is not a seizure med so coming off that has to do with the reason you are on it (exertional migraine, BP control etc) The Long term EEG was done while on Carbitrol so discharges that might otherwise be seen on the EEG may be blunted. (suppressed). I would begin to taper the Carbitrol under supervision and check a routine EEG (read by neurologist not computer). ...Read moreSee 1 more doctor answer